# SDR 99ZZZX2429

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Part number: 2A2221
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PARTS FOR THIS ENGINE, FOUND THE HPI T/DISC HAD CRACKING FROM ITS AIR METERING HOLES AND BELLING OF THE FRONT SECTION.  THESE FEATURES HAVE BEEN CAUSED BY A FIRE WHICH WAS PRESENT IN THE NR 6 BEARING COMPARTMENT.
